# SDR DHL9774107C

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN DENTED AT LT FS STA 188, STR L22.  CUT OUT DAMAGED AREA 1 INCH DIA.  PERFORMED HFEC, NO CRACKS NOTED. INSTALLED REPAIR PER SRM 53-30-3, REPAIR 16.5 BY 8.5.
